# SDR HEEA072655

- Difficulty date: April 18, 2001
- Submitted: August 15, 2003
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 7,072 hours
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Indicator
- Part number: 1740352
- Condition: Damaged
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTON WOULD NOT EXTEND DURING BYPASS CHECK. REPLACED WITH SERVICEABLE PART.
